# SDR SIMA201113604

- Difficulty date: May 13, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 30,991 hours, 26,098 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 92185A010200
- Part serial: 00458
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 2702 THE CREW REPORTED THAT AT 37,000 FLIGHT LEVEL IN CRUISE THE AUTO CABIN PRESSURIZATION FAILED CABIN.  THE PRESSURIZATION WAS AT 11,000.  NO MASK DROP.  THE CAPTAIN DECLARED AN EMERGENCY AND DIVERTED INTO MTY.  THE CREW DID NOT USE MANUAL MODE.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  EMOVED AND REPLACED THE DIGITAL CONTROLLER, CLEANED NR 3 PITOT STATIC SYSTEM, AND THE  LEAK CHECK  WAS GOOD. CHECKED NR 1 AND 2 PITOT STATIC FOR MOISTURE. THE FUNCTIONAL CHECKS WERE GOOD. THE AIRCRAFT WAS RETURNED TO SERVICE.
